RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 2, Pages 291–320 (Mi izv1558)  

This article is cited in 10 scientific papers (total in 10 papers)

Almost periodicity of infinite-zone potentials

B. M. Levitan


Abstract: The almost periodicity of infinite-zone potentials with lacunae which tend to zero sufficiently fast is proved. The proof is based on the study of the infinite problem of Jacobi inversion.
Bibliography: 14 titles.

Full text: PDF file (2171 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:2, 249–273

Bibliographic databases:

UDC: 01.01.01
MSC: Primary 35Q20; Secondary 30F30, 30E05
Received: 25.04.1980

Citation: B. M. Levitan, “Almost periodicity of infinite-zone potentials”, Izv. Akad. Nauk SSSR Ser. Mat., 45:2 (1981), 291–320; Math. USSR-Izv., 18:2 (1982), 249–273

Citation in format AMSBIB
\Bibitem{Lev81}
\by B.~M.~Levitan
\paper Almost periodicity of infinite-zone potentials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 2
\pages 291--320
\mathnet{http://mi.mathnet.ru/izv1558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616224}
\zmath{https://zbmath.org/?q=an:0483.35075|0458.35087}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 2
\pages 249--273
\crossref{https://doi.org/10.1070/IM1982v018n02ABEH001388}


Linking options:
  • http://mi.mathnet.ru/eng/izv1558
  • http://mi.mathnet.ru/eng/izv/v45/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Levitan, “Approximation of infinite-zone potentials by finite-zone potentials”, Math. USSR-Izv., 20:1 (1983), 55–87  mathnet  crossref  mathscinet  zmath
    2. Jürgen Moser, Jürgen Pöschel, “An extension of a result by Dinaburg and Sinai on quasi-periodic potentials”, Comment Math Helv, 59:1 (1984), 39  crossref  mathscinet  isi
    3. B. M. Levitan, “On the closure of the set of finite-zone potentials”, Math. USSR-Sb., 51:1 (1985), 67–89  mathnet  crossref  mathscinet  zmath
    4. Walter Craig, “The trace formula for Schrödinger operators on the line”, Comm Math Phys, 126:2 (1989), 379  crossref  mathscinet  zmath
    5. Fritz Gesztesy, Peter Yuditskii, “Spectral properties of a class of reflectionless Schrödinger operators”, Journal of Functional Analysis, 241:2 (2006), 486  crossref
    6. RUSSELL JOHNSON, LUCA ZAMPOGNI, “SOME REMARKS CONCERNING REFLECTIONLESS Sturm–Liouville POTENTIALS”, Stoch. Dyn, 08:03 (2008), 413  crossref
    7. Fritz Gesztesy, Maxim Zinchenko, “Local spectral properties of reflectionless Jacobi, CMV, and Schrödinger operators”, Journal of Differential Equations, 246:1 (2009), 78  crossref
    8. R. Johnson, L. Zampogni, “On the Camassa–Holm and K–dV Hierarchies”, J Dyn Diff Equat, 2010  crossref
    9. Katrin Grunert, “The transformation operator for Schrödinger operators on almost periodic infinite-gap backgrounds”, Journal of Differential Equations, 250:8 (2011), 3534  crossref
    10. G. Friesecke, A. Mikikits-Leitner, “Cnoidal Waves on Fermi–Pasta–Ulam Lattices”, J Dyn Diff Equat, 2014  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:287
    Full text:87
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019